MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC
Lot Number 5175938
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the patient changed the set the night before this report and woke up in the morning, tubing was disconnected from the site.The patient woke up at night and her set was fine.Then she woke up early in the morning and when she walked to the restroom she noticed that the tubing came apart at the quick release.The site location was at the left bum cheek and the pump was on the same side but in the front.The infusion had been in use for 12 hours.Reportedly, the infusions were stored in a pantry and it was cool.The patient was unsure if there was stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the investigation it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 110/9 PCC
MDR Report Key8559898
Report Number3003442380-2019-01417
Device Sequence Number1667001
Product Code FPA
UDI-Device Identifier05705244006751
UDI-Public05705244006751
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2020
Device Lot Number5175938
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date04/29/2019
Patient Sequence Number1